# SDR AALA202405131633

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Sticking
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS SLIDING WINDOW IS HARD TO OPEN. MAINTENANCE LUBRICATED THE SLIDING WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
